# SDR 96ZZZX4769

- Difficulty date: July 16, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N117M
- Make and model: Bolkms BK117A1
- Aircraft serial: S7023
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 40001452500
- Condition: Failed
- Location: Cockpit Vhf
- Component: RT138F
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSTALLED UNIT, TURNED ON POWER, CONTROL HEAD GUARD INDICATOR LIGHTS ILLUMINATED, AND STAYED LIT EVEN WITH NO GUARD MODULE INSTALLED.
